| Model Number |
M00552350 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/23/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block d4, h4: detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete udi and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: device code a0501 is being used to capture the reportable event of needle detachment.
Event or Problem Description
It was reported to boston scientific corporation that an acquire pulmonary needle was used in the airway during an endobronchial ultrasound (ebus) procedure performed on (b)(6) 2026.During the procedure, the tip of the needle broke inside the endoscope.The scope was removed and the broken piece was retrieved.The procedure was completed with another needle of the same model.There were no patient complications reported as a result of this event.